# SDR SWAA2022012610752

- Difficulty date: May 23, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 49,490 hours, 30,173 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBD TRAILING EDGE FLAP INBD AFT EDGE DELAM INATED / REPAIRED R/H OUTBD TRAILING EDGE FLAP INBD AFT EDGE I/A/W 737-700 51-70-10-2R-1 PAR 3. D-F REV 61. (A518 45) EC3333 PASTE ADHESIVE
